Spring Bank Holiday and Platinum Jubilee Online Customer Service Opening Times:

Thursday 2nd June: 9am - 12noon
Friday 3rd June: Closed

Migraleve Tablets Yellow Pack Pack of 24

£6.85 Save: £1.37 RRP: £8.22

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.
  • In line with the revised GPhC guidelines we must limit the quantity of opioid containing painkillers we sell to; one box, per household, per month.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Migraleve
Code: 0126433
Weight: 175g (includes packaging)

Migraleve Tablets Yellow Pack Pack of 24

Description

Opioids have a serious risk of addiction, especially with long-term use. For more information click here

Migraine attacks which can include symptoms of headache, nausea and vomiting.

Directions

How to take Migraleve Tablets:

Always start with Migraleve Pink tablets

Swallow the tablets with a glass of water

Do not take more than the stated dose

Do not give Migraleve to children under 12 years of age except under medical supervision

Children 12-15 years:

Swallow 1 Migraleve Pink tablet at the first sign of a migraine attack. If the migraine persists, then take 1 Migraleve Yellow tablet 4 hours after the Pink dose and then every 4 hours.

Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period. If symptoms persist for more than 3 days, talk to your doctor.

Adults and Children 16 years and over:

Swallow 2 Migraleve Pink tablets at the first sign of a migraine attack. If the migraine persists, then take 2 Migraleve Yellow tablets 4 hours after the Pink dose and then every 4 hours.

Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period. If symptoms persist for more than 3 days, talk to your doctor.

Not suitable for children under 12.

Warnings

The medicine can affect your ability to drive as it may make you sleepy or dizzy. Do not drive while taking this medicine until you know how it affects you.

You should only take this product for a maximum of three days at a time. If you need to take it longer than three days you should see your doctor or pharmacist for advice.

This medicine contains codeine which can cause addiction if you take it continuously for more than three days. This can give you withdrawal symptoms from the medicines when you stop buying it.

If you take this medicine for headaches for more than three days it can make them worse.

Ingredients

Migraleve Pink tablets each containing buclizine HCl 6.25mg, codeine phosphate 8mg and paracetamol 500mg Migraleve Yellow tablets each containing codeine phosphate 8mg and paracetamol 500mg

You may also like